Duke Mathematical Journal

Witt groups of affine three-folds

R. Parimala

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 57, Number 3 (1988), 947-954.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077307220

Digital Object Identifier
doi:10.1215/S0012-7094-88-05742-0

Mathematical Reviews number (MathSciNet)
MR975129

Zentralblatt MATH identifier
0674.14029

Subjects
Primary: 14C15: (Equivariant) Chow groups and rings; motives
Secondary: 11E81: Algebraic theory of quadratic forms; Witt groups and rings [See also 19G12, 19G24] 11G20: Curves over finite and local fields [See also 14H25] 14C99: None of the above, but in this section

Citation

Parimala, R. Witt groups of affine three-folds. Duke Math. J. 57 (1988), no. 3, 947--954. doi:10.1215/S0012-7094-88-05742-0. https://projecteuclid.org/euclid.dmj/1077307220


Export citation

References

  • [1] J. K. Arason, Cohomologische invarianten quadratischer Formen, J. Algebra 36 (1975), no. 3, 448–491.
  • [2] J. K. Arason, R. Elman, and B. Jacob, The graded Witt ring and Galois cohomology I, Quadratic and Hermitian forms (Hamilton, Ont., 1983), CMS Conf. Proc., vol. 4, Amer. Math. Soc., Providence, RI, 1984, pp. 17–50.
  • [3] G. Ayoub, Le groupe de Witt d'une surface réelle, Comment. Math. Helv. 62 (1987), no. 1, 74–105.
  • [4] S. Bloch, Torsion Algebraic Cycles, $K_2$ and Brauer Groups of Function Fields, The Brauer group (Sem., Les Plans-sur-Bex, 1980), Lecture Notes in Math., vol. 844, Springer-Verlag, Berlin-New York, 1981, pp. 75–102.
  • [5] S. Bloch and A. Ogus, Gersten's conjecture and the homology of schemes, Ann. Sci. École Norm. Sup. (4) 7 (1974), 181–201 (1975).
  • [6] J. L. Colliot-Thélène and R. Parimala, Mod $2$ signatures on étale cohomology, preprint, 1988.
  • [7] J.-L. Colliot-Thélène and J.-J. Sansuc, Fibrés quadratiques et composantes connexes réelles, Math. Ann. 244 (1979), no. 2, 105–134.
  • [8] W. Fulton, Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 2, Springer-Verlag, Berlin, 1984.
  • [9] A. Grothendieck, Le groupe de Brauer III. Exemples et compléments, Dix éxposes sur la Cohomologie des schémas, North-Holland, Amsterdam, 1968, pp. 88–188.
  • [10] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero. I, II, Ann. of Math. (2) 79 (1964), 109–203; ibid. (2) 79 (1964), 205–326.
  • [11] J. P. Jouanolou, Expose 7, SGA 5, Lecture Notes in Math., vol. 588, Springer-Verlag, Berlin-Heidelberg, 1977, pp. 282–350.
  • [12] M. Knebusch, Some open problems, Conference on Quadratic Forms—1976 (Proc. Conf., Queen's Univ., Kingston, Ont., 1976), Queen's Univ., Kingston, Ont., 1977, 361–370. Queen's Papers in Pure and Appl. Math., No. 46.
  • [13] M. Knebusch, On algebraic curves over real closed fields. II, Math. Z. 151 (1976), no. 2, 189–205.
  • [14] M. Knebusch, An invitation to real spectra, Quadratic and Hermitian forms (Hamilton, Ont., 1983), CMS Conf. Proc., vol. 4, Amer. Math. Soc., Providence, RI, 1984, pp. 51–105.
  • [15] A. S. Merkurev, On the norm residue symbol of degree $2$, Dokl. Akad. Nauk SSSR 261 (1981), no. 3, 542–547.
  • [16] A. S. Merkurjev and A. A. Suslin, On the norm residue homomorphism of degree three, Lomi preprint, 1986.
  • [17] J. S. Milne, Étale Cohomology, Princeton Mathematical Series, vol. 33, Princeton University Press, Princeton, NJ, 1980.
  • [18] M. Ojanguren, A splitting theorem for quadratic forms, Comment. Math. Helv. 57 (1982), no. 1, 145–157.
  • [19] W. Pardon, A “Gersten conjecture” for Witt groups, Algebraic $K$-theory, Part II (Oberwolfach, 1980), Lecture Notes in Math., vol. 967, Springer, Berlin, 1982, pp. 300–315.
  • [20] W. Scharlau, Quadratic and Hermitian forms, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 270, Springer-Verlag, Berlin, 1985.